# SDR ASAA0380608

- Difficulty date: October 7, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 15K CHECK, FLOOR SUPPORT CORRODED AT FS 1098-1193.  REPLACED FLOOR TRACK PER SRM 51-30-1, 51-10-2, 51-10-4, AND 51-10-3.  (M)
